Alert archive / Maryland / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Aug 13, 2021, 8:10 PM EDT for Wicomico County, Worcester County, Maryland. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 8:10 PM EDT (00:10 UTC)
- Expired
- Aug 13, 2021, 9:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Wakefield, VA
Counties Wicomico County, MD, Worcester County, MD
The radar
The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2917 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
783
WWUS81 KAKQ 140010
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
810 PM EDT Fri Aug 13 2021
MDZ022>024-140100-
Wicomico-Somerset-Inland Worcester-
810 PM EDT Fri Aug 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...WICOMICO
AND CENTRAL WORCESTER COUNTIES...
At 809 PM EDT, a strong thunderstorm was located just west of
Catchpenny, moving east at 45 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Hebron around 820 PM EDT.
Salisbury, Fruitland and Salisbury University around 825 PM EDT.
Delmar around 830 PM EDT.
Parsonsburg around 835 PM EDT.
Newark around 845 PM EDT.
Other locations impacted by this storm include Green Hill,
Catchpenny, Wetipquin, Waterview, Trinity, Salisbury-Wicomico, Royal
Oak, Eden, Allen and Whitehaven.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3821 7527 3823 7586 3825 7588 3824 7589
3823 7588 3823 7590 3827 7592 3827 7591
3829 7591 3835 7586 3838 7587 3839 7584
3840 7585 3842 7585 3843 7582 3846 7556
3845 7528
TIME...MOT...LOC 0009Z 267DEG 46KT 3833 7587
$$
joWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:34 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Aug 13, 3:34 PM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
334 PM EDT Fri Aug 13 2021
.SYNOPSIS...
High pressure centered just offshore the Carolina coast will
slide east as a cold front approaches Saturday afternoon. The
frontal boundary will slowly cross the area Saturday then linger
near the Virginia North Carolina border into the middle of next
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 330 PM EDT Friday...
Heat Advisory remain in effect today through 7pm. Heat index
values were generally between 105 and 110 degrees this
afternoon with a few spots in the southeast just over 110.
Thunderstorms over the mountains and piedmont should slowly push
east into portions of central VA. Question is how much
thunderstorm coverage we will see in Central VA. High res
guidance has backed off some compard to earlier this morning,
but most guidance suggests scattered storms pushing east into
Central VA through 7 to 8 pm. Given MLCAPE of 2500-3000 j/kg
and decent DCAPE, any storms which develop could produce strong
to damaging downbursts. Again the question will be how much
coverage we see between now and 8 pm.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
As of 330 PM EDT Friday...
A slow moving cold front will be move south across Maryland and
Virginia Saturday. The front will be slow and not move into
central and southeast VA until late the afternoon / early
evening. This means that another hot and humid day for Saturday
for Richmond and points south and east to NC and the coast.
Heat Index values will peak out near 105 on Saturday, but it
looks as though there will be a little more cloud cover in the
afternoon. While we do expect some locations to just touch a
heat index of 105 for an hour or so, will hold off on any new
Heat Advisories for Saturday. High temps warm into the lower 90s
with dew points in the upper 70s to around 80, so again one
more hot day across central and southeast VA as well as
northeast NC though not nearly as hot as today.
The cold front will move into area north of Richmond and the MD
Eastern Shore early in the afternoon with a chance of showers
and thunderstorms spreading from the northwest to southeast
gradually through the afternoon and into the evening. In areas
north and west of Richmond and across MD, dewpoints will be
slightly lower with temperatures topping out around 90.
The cold front will eventually move south into central/southern
VA late Saturday afternoon into early evening. The front will
slow the farther south it moves. Showers and thunderstorms will
accompany the front. PWAT values will be 2.00"-2.25" at this
time. WPC has place most of our Virginia counties in a slight
risk for excessive rainfall. Heavy rain will be the main threat
with these storms which could be slow moving and train over some
of the same locations. Localized flooding is possible Saturday
afternoon into Saturday night. SPC has also placed the entire
area in a Marginal Risk for severe storm due to heating and the
potential for strong storms to produce damaging downbursts.
The cold front will stall near the VA/NC border Sunday morning.
It loos like there will be a bit of a break in the widespread
rain Sunday morning with some scattered showers ongoing. Shower
coverage increase through the afternoon with a threat for heavy
rain continuing for portions of VA and NC. Pops Sunday will be
lower across the north, farther from the front. High
temperatures Sunday will be much cooler with highs in upper 70s
to low 80s. Overnight low temperatures will remain around 70.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 330 PM EDT Friday...
Continued rather unsettled into next week. We will continue to
see an increased chance of showers and thunderstorms through
Wednesday. Sfc high pressure is expected to be centered across
New England for much of next week. At the same time, a ridge
aloft will be building off the southeast coast of the U.S. This
will allow for a continuous flow of tropical moisture from the
Atlantic Ocean and Gulf of Mexico. In addition, moisture from
Tropical Cyclone Fred may reach the region next week. Pops will
be between 40% and 70% mainly in the afternoons and evenings.
High temperatures will be much cooler, in the low to mid 80. Low
temperatures will be around 70.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Friday...
VFR conditions continue for this afternoon and evening with sct
cu around 5 kft. Scattered showers and storms will try and push
east to near RIC (and perhaps even SBY) late this evening and
will have to watch to see how well the storms hold together.
Storms which develop will produce strong gusty winds in excess
of 25 kt along with heavy rain reducing vsby to less than 1
mile in downpours. Again question will be how many storms make
it all the way to RIC and perhaps even SBY. Showers and storms
will be the primary concerns at RIC and SBY this evening with
generally VFR conditions expected mostly locations overnight and
into early Saturday.
Outlook... Chances for showers/tstms increase across the entire
area Saturday afternoon and evening as slow moving cold front
drops south. The front will likely staff near the NC/VA border
resulting in a prolonged period of MVFR conditions from late
Saturday through the weekend and into early next week. Periods
of MVFR ceiling and showers/storms will persist Monday and
Tuesday as tropical moisture streams north into the area.
&&
.MARINE...
As of 245 PM EDT Friday...
Afternoon wx analysis shows a weak sfc trough to the west of the
waters and an approaching cold front over the Great Lakes. High
pressure remains over the wrn Atlantic (well offshore of the local
area). Winds are generally S-SW 5-10 kt, with some local sea
breeze component as well. Wave heights are ~1 ft, with seas of
~2 ft. Expect a nocturnal increase in S-SW winds (to ~15 kt)
tonight (similar to last night) before winds diminish to 5-10 kt
during the day on Saturday.
Sub-SCA conditions are expected to prevail for the remainder of the
weekend into early next week. The aforementioned cold front drops
across the waters from N to S late Sat night through Sunday (but may
stall across NE NC late Sunday). Expect some sea breeze component to
the wind over the waters late Sat afternoon into the evening. Winds
turn to the NE following the FROPA Sat night-Sunday, with the
highest speeds (10-15 kt) expected north of New Pt Comfort/Cape
Charles, with speeds remaining no higher than 10-12 kt across the
Lower Bay/srn coastal waters. Winds remain onshore into early next
week, as the weakening cold front stalls across NE NC or just south
of the region and washes out. Winds become S-SE by midweek,
remaining sub-SCA throughout the period. Seas will generally be
2-3 ft through early next week...with 1-2 ft waves on the bay.
Low rip risk for area beaches Sat/Sun.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 7 PM EDT this evening for MDZ021>024.
NC...Heat Advisory until 7 PM EDT this evening for NCZ012>017-
030>032-102.
VA...Heat Advisory until 7 PM EDT this evening for VAZ048-060>062-
064>069-075>090-092-093-095>100-509>525.
MARINE...None.
&&
SYNOPSIS...JAO
NEAR TERM...CP/JAO
SHORT TERM...CP/JAO
LONG TERM...CP/JAO
AVIATION...CP/MPR
MARINE...ERI/MAMHazardous weather outlook, Aug 13, 8:05 PM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 805 PM EDT Fri Aug 13 2021 NCZ012>017-030>032-102-150015- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 805 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. One more hot day is expected on Saturday with heat index values reaching 100 to 105 degrees in the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525- 150015- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 805 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Slow moving thunderstorms just ahead of a cold front will result in the potential for localized flash flooding Saturday afternoon into Saturday night. In addition, damaging wind gusts of 50 to 60 mph will be possible in the strongest storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Aug 13, 7:02 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
702 PM EDT Fri Aug 13 2021
VAZ075>077-521-522-132345-
Richmond VA-Northumberland VA-Westmoreland VA-Western Essex VA-
Eastern Essex VA-
702 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern
Northumberland, Richmond, southeastern Westmoreland and southeastern
Essex Counties through 745 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tappahannock, moving east at 25 mph.
HAZARD...Winds up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tappahannock, Warsaw, Callao, Kinsale, Dunnsville, Hague, Lewisetta,
Heathsville, Farnham, Haynesville, Sharps, Westmoreland, Lottsburg,
Threeway, Upright, Tidewater, Lyells, Middletons Corner, Kennard and
Mount Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wakefield.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.
&&
LAT...LON 3811 7660 3807 7653 3806 7653 3805 7652
3803 7652 3802 7647 3797 7641 3792 7638
3779 7690 3795 7699 3814 7661
TIME...MOT...LOC 2301Z 251DEG 22KT 3789 7686
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
SEYMOURSpecial weather statement, Aug 13, 7:03 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
703 PM EDT Fri Aug 13 2021
VAZ075-076-521-132345-
Richmond VA-Westmoreland VA-Western Essex VA-
703 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northwestern
Richmond, central Westmoreland and north central Essex Counties
through 745 PM EDT...
At 703 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colonial Beach to Newland. Movement was
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Montross around 725 PM EDT.
Coles Point around 745 PM EDT.
Other locations impacted by these storms include Lerty, Stratford
Hall, Currioman Landing, Potomac Mills, Singerly, Mount Holly, Peeds,
Erica, Foneswood and Westmoreland State.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.
&&
LAT...LON 3825 7696 3823 7696 3821 7695 3820 7691
3817 7687 3816 7684 3817 7676 3815 7661
3814 7661 3798 7694 3825 7700 3826 7697
TIME...MOT...LOC 2303Z 242DEG 13KT 3825 7696 3803 7689
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
EILocal storm report, Aug 13, 7:10 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
710 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 NW ELK HILL 37.74N 78.11W
08/13/2021 GOOCHLAND VA DEPT OF HIGHWAYS
TREES DOWN ALONG HAWKTOWN RD AND WHITEHALL
AVE. ALL NORTH BOUND LANES WERE CLOSED.
&&
JOLocal storm report, Aug 13, 7:11 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
711 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 NW GUM SPRING 37.79N 77.91W
08/13/2021 GOOCHLAND VA DEPT OF HIGHWAYS
TREES DOWN ALONG LINE RD. ALL EAST BOUND
LANES CLOSED.
&&
JOSpecial weather statement, Aug 13, 7:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
759 PM EDT Fri Aug 13 2021
MDZ021>023-140030-
Dorchester MD-Wicomico MD-Somerset MD-
759 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of Somerset County
through 830 PM EDT...
At 758 PM EDT, Doppler radar was tracking a strong thunderstorm near
Deal Island, or 16 miles west of Princess Anne, moving southeast at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Princess Anne, West Pocomoke, Lawsonia, Westover, Deal Island, Marion
Station, Waterview, Oriole, Byrdtown, Cokesbury, Fairmount, Upper
Hill, Hopewell, Rehobeth, Kingston, Crocheron, Dames Quarter,
Wingate, Manokin and Upper Fairmount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3826 7588 3819 7594 3826 7583 3812 7555
3788 7588 3798 7586 3803 7604 3800 7589
3814 7579 3815 7593 3808 7604 3819 7609
3818 7597 3823 7614 3818 7595 3826 7611
3831 7606 3819 7596 3820 7594 3835 7601
TIME...MOT...LOC 2358Z 305DEG 39KT 3824 7600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SEYMOURSpecial weather statement, Aug 13, 8:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
810 PM EDT Fri Aug 13 2021
MDZ022>024-140100-
Wicomico-Somerset-Inland Worcester-
810 PM EDT Fri Aug 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...WICOMICO
AND CENTRAL WORCESTER COUNTIES...
At 809 PM EDT, a strong thunderstorm was located just west of
Catchpenny, moving east at 45 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Hebron around 820 PM EDT.
Salisbury, Fruitland and Salisbury University around 825 PM EDT.
Delmar around 830 PM EDT.
Parsonsburg around 835 PM EDT.
Newark around 845 PM EDT.
Other locations impacted by this storm include Green Hill,
Catchpenny, Wetipquin, Waterview, Trinity, Salisbury-Wicomico, Royal
Oak, Eden, Allen and Whitehaven.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3821 7527 3823 7586 3825 7588 3824 7589
3823 7588 3823 7590 3827 7592 3827 7591
3829 7591 3835 7586 3838 7587 3839 7584
3840 7585 3842 7585 3843 7582 3846 7556
3845 7528
TIME...MOT...LOC 0009Z 267DEG 46KT 3833 7587
joThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:35 PM EDT | Special Marine Warning | AKQ | 40 min | |
| Aug 13, 9:03 PM EDT | Special Weather Statement | AKQ | Accomack | 42 min |
| Aug 13, 9:13 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Aug 14, 12:02 AM EDT | Special Weather Statement | AKQ | Cumberland, Goochland, Powhatan | 43 min |
| Aug 14, 12:50 AM EDT | Special Weather Statement | AKQ | Caroline | 25 min |
| Aug 14, 1:31 AM EDT | Special Weather Statement | AKQ | King George | 29 min |
| Aug 14, 3:55 AM EDT | Heat Advisory | AKQ | Charles City, Essex, Gloucester, Greensville, James City, King and Queen and 23 more | 14 hr |
| Aug 14, 3:00 PM EDT | Special Weather Statement | AKQ | Cumberland | 45 min |
| Aug 14, 3:07 PM EDT | Special Weather Statement | AKQ | Fluvanna | 38 min |
| Aug 14, 3:14 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 14, 3:38 PM EDT | Special Marine Warning | AKQ | 37 min | |
| Aug 14, 3:48 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 27 min |
| Aug 14, 3:54 PM EDT | Special Weather Statement | AKQ | Cumberland | 36 min |
| Aug 14, 4:00 PM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 54 min |
| Aug 14, 4:01 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Lunenburg, Nottoway, Prince Edward | 44 min |
| Aug 14, 4:02 PM EDT | Special Weather Statement | AKQ | Caroline | 43 min |
| Aug 14, 4:05 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Hanover | 40 min |
| Aug 14, 4:09 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Aug 14, 4:16 PM EDT | Severe Thunderstorm Warning | AKQ | City of Virginia Beach | 44 min |
| Aug 14, 4:44 PM EDT | Special Weather Statement | AKQ | Amelia, Chesterfield, Henrico | 46 min |
| Aug 14, 4:44 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Lunenburg, Nottoway, Prince Edward | 46 min |
| Aug 14, 4:48 PM EDT | Special Marine Warning | AKQ | 42 min | |
| Aug 14, 4:48 PM EDT | Special Weather Statement | AKQ | York | 42 min |
| Aug 14, 4:50 PM EDT | Special Weather Statement | AKQ | Charles City | 40 min |
| Aug 14, 4:54 PM EDT | Flash Flood Warning | AKQ | City of Virginia Beach | 2 hr |
| Aug 14, 4:58 PM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 3 hr |
| Aug 14, 4:59 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 46 min |
| Aug 14, 5:04 PM EDT | Special Weather Statement | AKQ | City of Richmond | 41 min |
| Aug 14, 5:04 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 41 min |
| Aug 14, 5:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Aug 14, 5:10 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, New Kent | 50 min |
| Aug 14, 5:14 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 14, 5:19 PM EDT | Special Weather Statement | AKQ | Sussex | 41 min |
| Aug 14, 5:24 PM EDT | Special Weather Statement | AKQ | Surry | 51 min |
| Aug 14, 5:25 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Lunenburg, Nottoway | 65 min |
| Aug 14, 5:33 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, James City, Prince George, Surry, City of Williamsburg | 42 min |
| Aug 14, 5:36 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Aug 14, 5:38 PM EDT | Special Weather Statement | AKQ | City of Richmond | 67 min |
| Aug 14, 5:44 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Poquoson | 46 min |
| Aug 14, 5:51 PM EDT | Special Weather Statement | AKQ | Charles City, James City | 39 min |
| Aug 14, 5:55 PM EDT | Special Marine Warning | AKQ | 95 min | |
| Aug 14, 6:01 PM EDT | Areal Flood Advisory | AKQ | James City, Surry, York, City of Williamsburg | 3 hr |
| Aug 14, 6:02 PM EDT | Special Weather Statement | AKQ | City of Hopewell | 43 min |
| Aug 14, 6:04 PM EDT | Areal Flood Advisory | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 3 hr |
| Aug 14, 6:05 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Prince George, City of Hopewell | 40 min |
| Aug 14, 6:09 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Aug 14, 6:11 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth, City of Suffolk | 49 min |
| Aug 14, 6:15 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 31 min |
| Aug 14, 6:21 PM EDT | Special Weather Statement | AKQ | Southampton | 39 min |
| Aug 14, 6:33 PM EDT | Special Weather Statement | AKQ | City of Colonial Heights, City of Petersburg | 42 min |
| Aug 14, 6:39 PM EDT | Special Weather Statement | AKQ | James City, Prince George, Surry, City of Hopewell, City of Williamsburg | 51 min |
| Aug 14, 6:43 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach | 62 min |
| Aug 14, 6:44 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Norfolk | 3 hr |
| Aug 14, 6:45 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Suffolk | 45 min |
| Aug 14, 6:52 PM EDT | Special Weather Statement | AKQ | James City | 38 min |
| Aug 14, 6:55 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Portsmouth | 50 min |
| Aug 14, 6:59 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Surry, Sussex, City of Petersburg | 46 min |
| Aug 14, 7:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Aug 14, 7:10 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Aug 14, 7:15 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Chesapeake, City of Portsmouth, City of Suffolk | 45 min |
| Aug 14, 7:41 PM EDT | Special Weather Statement | AKQ | Fluvanna | 49 min |
| Aug 14, 7:44 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton, Surry, Sussex | 30 min |
| Aug 14, 7:48 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 42 min |
Nearby
Special Weather Statements in Maryland, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.